# SDR YENA20111117383

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 46,553 hours, 17,702 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 14684
- Condition: Sheared
- Location: Nr 2
- Part time: 22,830 hours, 8,182 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 824 SDQ-JFK, CREW DECLARED EMERGENCY DUE TO ECAM MESSAGE "BRAKES" AUTO BRK FAULT "BRAKES RELEASED".  THE TECHNICIAN FOUND NR 2 TACHOMETER DRIVE SHAFT SHEARED.  REMOVED AND REPLACED TACH AND DRIVE SHAFT IAW AMM 32-42-57-04.  OPS CHECK GOOD.
